# SDR CALA2017060501699

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 70,287 hours, 9,945 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND EMERGENCY EXIT LIGHT LENS AT LEFT EMERGENCY EXIT BROKEN. REPLACED EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-06. OK TO CONTINUE.
